Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

White spots on neck, upper arms. Using antimykotic shampoos, fluconazol tablets. Due to pityriasis versicolor?

hallo, i have white spots on my trunk, and now it spreads to my upper arms. i went to different doctors and they all had same diagnosis: pityriasis versicolor, but antimykotic shampoos and cremes and even fluconazol tabletts didnt lead to health. i now am 23 and it came when i was 15. weight: 58 height: 170, female what do you think? is it pityriasis versicolor or are there other deseases?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi yes i think white spots on trunk spreading to upper arms can be tinea versicolor.rule out polymorphic light eruption and vitiligo.apply candid tv shampoo 15 minutes before bath on the lesions along with nizral 200 mg daily for 10-14 days can cure the condition.after that using of absorb dusting powder daily can cure the recurrences as sweat exaggregats the condition
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor